Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The numerical index of nonselfadjoint operator algebras

Authors: Yoshihiro Nakamura, Kichi-Suke Saito and Kazunari Sakaba
Journal: Proc. Amer. Math. Soc. 117 (1993), 1105-1107
MSC: Primary 47D25; Secondary 46L99, 47A12
MathSciNet review: 1118086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be a (not necessarily selfadjoint) closed subalgebra of $ B(H)$ that is the algebra of all bounded linear operators on a Hilbert space $ H$. In this note, we prove that the range of numerical index of $ \mathfrak{A}$ as an algebra is the whole of the interval $ [\tfrac{1} {2},1]$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46L99, 47A12

Retrieve articles in all journals with MSC: 47D25, 46L99, 47A12

Additional Information

PII: S 0002-9939(1993)1118086-4
Keywords: Operator algebra, numerical index
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia